# SDR CA130401018

- Difficulty date: March 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 7,276 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Ahrs
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) G600 ALERTS, GAD43 - GDU AHRS MONITOR FAULT, AHRS 1-TAS AHRS 1 NOT RECEIVING TRUE AIRSPEED. GDC 74A REPLACED.
